# SDR QXEA0000132

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - BOTH FORWARD AND AFT FACING OVERHEAD EXIT SIGNS WERE REPORTED INOPERATIVE.  REMOVED AND REPLACED FORWARD AND AFT EXIT SIGN CIRCUIT BOARDS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE..
